MAUDE Adverse Event Report: CIRCA SCIENTIFIC, INC. MATRIX12 M ESOPHAGEAL TEMPERATURE PROBE

CIRCA SCIENTIFIC, INC. MATRIX12 M ESOPHAGEAL TEMPERATURE PROBE
Model Number CS-31EP
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The returned matrix12 m probe met dimensional specifications and no defects observed that would cause difficult placement.Root cause is indeterminate, it is not known why user experienced difficult placement.
 
Event or Problem Description
Anesthesia stated difficult placement with matrix12 m probe.Probe thought to be in esophagus, deployed and placement found to be in bronchial stem.Bleeding occurred.Nothing unusual about anatomy according to anesthesia & staff.The lab also stocks s-cath m.This was used after matrix12 m was removed.They extubated successfully after the case was finished using s-cath m.

Brand Name
MATRIX12 M ESOPHAGEAL TEMPERATURE PROBE
Common Device Name
ESOPHAGEAL TEMPERATURE PROBE
Manufacturer (Section D)
CIRCA SCIENTIFIC, INC.
14 inverness drive east
suite h-136
englewood CO 80112
Manufacturer (Section G)
CIRCA SCIENTIFIC, INC.
14 inverness drive east
suite h-136
englewood CO 80112
Manufacturer Contact
fred piazza
14 inverness drive east
suite h-136
englewood, CO 80112
3039518767
MDR Report Key21724964
Report Number3009437315-2025-00001
Device Sequence Number18514573
Product Code FLL
UDI-Device Identifier10851498007135
UDI-Public10851498007135
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K222311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS-31EP
Device Lot Number14659
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Initial Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown